On the distribution of the maximum of random number of random variables

Novak, Serguei ORCID logoORCID: https://orcid.org/0000-0001-7929-7641 (1991) On the distribution of the maximum of random number of random variables. Theory Probab. Appl., 36 (4) . pp. 714-721. [Article]

Abstract

We present a correct estimate of the rate of convergence and asymptotic expansions in the limit theorem for a sample maximum of random variables till the stopping time.

Item Type: Article
Additional Information: Novak S.Y. (1991) On the distribution of the maximum of random number of random variables. – Theory Probab. Appl., v. 36, 678–685.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20707
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:14
Last Modified: 13 Oct 2016 14:41
URI: https://eprints.mdx.ac.uk/id/eprint/20707

Actions (login required)

View Item View Item

Statistics

Activity Overview
6 month trend
0Downloads
6 month trend
256Hits

Additional statistics are available via IRStats2.